# SDR CALA2025080407232

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321036
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AREA AFT OF AFT CARGO COMPT S-21R BETWEEN STA 967-986.5.  ACCOMPLISHED CATEGORY A REPAIR AT STRINGER S-21R BETWEEN STA 967 AND 986.5 AS PER SRM 53-70-03-2R-1 AND SRM 53-00-03-2R-1 FIGURE 201 FOR DAMAGE ON STRINGER FREE FLANGE. NO FURTHER ACTION REQUIRED.
